Benoit Loridant
Research output
- 2024
- Published
Intersecting the Twin Dragon with rational lines
Akiyama, S., Großkopf, P., Loridant, B. & Steiner, W., 10 Sept 2024, In: Journal of Fractal Geometry. 11.2024, 3-4, p. 205-217 13 p.Research output: Contribution to journal › Article › Research › peer-review
- 2022
- Published
Thermodynamic functions of crystalline solids: Statistical evaluation of experimental data
Gamsjäger, E., Loridant, B. & Wiessner, M., 2022.Research output: Contribution to conference › Presentation › Research › peer-review
- 2021
- Published
Topology of planar self-affine tiles with collinear digit set
Akiyama, S., Loridant, B. & Thuswaldner, J., 2021, In: Journal of Fractal Geometry. 8.2021, 1, p. 53-93 24 p.Research output: Contribution to journal › Article › Research › peer-review
- 2019
- Published
A core decomposition of compact sets in the plane
Loridant, B., Luo, J. & yang, Y., 2019, In: Advances in mathematics. 343.2019, February, p. 219 - 244 26 p.Research output: Contribution to journal › Article › Research › peer-review
- 2018
- Published
Geometrical Models for a Class of Reducible Pisot Substitutions
Loridant, B. & Minervino, M., 16 Feb 2018, In: Discrete and computational geometry. 60.2018, 4, p. 981-1028 48 p.Research output: Contribution to journal › Article › Research › peer-review
- 2017
- Published
Topology of a class of p2-crystallographicreplication tiles
Loridant, B. & Zhang, S., 2017, In: Indagationes Mathematicae. 28.2017, 4, p. 805-823 19 p.Research output: Contribution to journal › Article › Research › peer-review
- 2016
- E-pub ahead of print
Boundary parametrization and the topology of tiles
Akiyama, S. & Loridant, B., 19 Oct 2016, (E-pub ahead of print) In: Nagoya Mathematical Journal. 226.2017, June, p. 127-164 38 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
A numerical scale for non locally connected continua
Jolivet, T., Loridant, B. & Luo, J., 2016, In: Topology and its applications. 202, p. 21-39 19 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On cut sets of attractors of iterated function systems
Loridant, B., Luo, J., Sellami, T. & Thuswaldner, J., 2016, In: Proceedings of the American Mathematical Society. 144, 10, p. 4341-4356 16 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Topological properties of a class of cubic Rauzy fractals
Loridant, B., 2016, In: Osaka journal of mathematics. 53, p. 161-221 60 p.Research output: Contribution to journal › Article › Research › peer-review
- 2015
- Published
Cut sets of tiles associated with canonical number systems
Loridant, B., 22 Sept 2015.Research output: Contribution to conference › Presentation › Research
- 2014
- Published
Rauzy fractals with countable fundamental group
Loridant, B., Jolivet, T. & Luo, J., 2014, In: Journal of Fractal Geometry. 1, p. 427-447Research output: Contribution to journal › Article › Research › peer-review
- 2013
- Published
Tilings induced by a class of cubic Rauzy fractals
Loridant, B., Messaoudi, A., Surer, P. & Thuswaldner, J., 2013, In: Theoretical Computer Science. 477, p. 6-31Research output: Contribution to journal › Article › Research › peer-review
- 2012
- Published
Crystallographic numbers systems
Loridant, B., 2012, In: Monatshefte für Mathematik. 167, p. 511-529Research output: Contribution to journal › Article › Research › peer-review
- 2011
- Published
Boundary parametrization of self-affine tiles
Loridant, B., 2011, In: Journal of the Mathematical Society of Japan. 63, p. 525-579Research output: Contribution to journal › Article › Research › peer-review
- 2010
- Published
Boundary parametrization of planar self-affine tiles with collinear digit set
Akiyama, S. & Loridant, B., 2010, In: Science Chine mathematics. 53, 9, p. 2173-2194Research output: Contribution to journal › Article › Research › peer-review
- Published
Interior components of a tile associated to a quadratic canonical number system - Part II
Bernat, J., Loridant, B. & Thuswaldner, J., 2010, In: Fractals. 18, p. 385-397Research output: Contribution to journal › Article › Research › peer-review
- 2008
- Published
A new criterion for disk-like crystallographic reptiles
Loridant, B., Luo, J. & Thuswaldner, J., 2008, Topology proceedings. Vol. 31 [2007]. p. 593-610 (Topology proceedings / Mathematics Department, Auburn University).Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
Fundamental group of tiles associated to quadratic canonical number systems
Loridant, B., 2008, In: Mathematica Slovaca. 58, p. 241-251Research output: Contribution to journal › Article › Research › peer-review
- Published
Interior components of a tile associated to a quadratic canonical number system
Loridant, B. & Thuswaldner, J., 2008, In: Topology and its applications. 155, p. 667-695Research output: Contribution to journal › Article › Research › peer-review
- Published
On a theorem of Bandt and Wang and its extension to p2-tiles
Loridant, B. & Luo, J., 2008, In: Discrete and computational geometry.Research output: Contribution to journal › Article › Research › peer-review
- 2007
- Published
- Published
Topology of crystallographic tiles
Loridant, B., Luo, J. & Thuswaldner, J., 2007, In: Geometriae dedicata. 128, p. 113-144Research output: Contribution to journal › Article › Research › peer-review